pep treatment caused permanent stomach bloating
Nov 21, 2009
Does a hiv pep regiment for 30 days cause permanent stomach bloating? I there a way to reverse the damage?
I'm hiv neg - but the pep treatment caused permanent stomach bloating -
Response from Dr. Frascino
PEP should not cause "permanent" stomach bloating. I would suggest you see your general internist (or the HIV specialist who monitored your course of PEP) for an evaluation.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hiv And Early Weight Loss
- When Genital Warts Fall Off Are You Still Contagious?
- What Will Happen If I Touched A Genital Herpes Scab?
- Is Ti Common To Get A Uti Before Herpes Outbreak?
- What To Do If Treatment Did Not Work For Gonorrhea Or Chlamydia?
- What Are The Chances Of Getting Genital Herpes While Using A Condom?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.